# SDR MWEA99966

- Difficulty date: December 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 9915565161
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRANCE DOOR, RIGHT EDGE OF NR 7 RIB IS CRACKED.  MAINTENANCE DRILLED AND INSTALLED NEW ANGLE.
